# SDR 9506539908

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A LOUD 'BANG' WAS HEARD WITH SUBESQUENT VIBRATION DURING GEAR RETRACTION AFTER TAKEOFF.  CAPTAIN DECLARED AN EMERGENCY AND FLIGHT RETURNED TO CLE.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  FOUND LEFT NOSE GEAR DOOR STOP CABLE BROKEN.  DEFERRED STOP CABLE PER  MEL32-7.  AIRCRAFT RETURNED TO SERVICE.
